Ask Health Experts and Get Answers to Your Health Question ASAP
it seems you may be having a viral infection.
these symptoms are suggestive of viral infection.
well I am concerned because its been 5 days (and counting?)
drink plenty of fluids, take rest
is that normal?
you do not feel better at all?
do you feel better than before?
Nope. I m losing sleep too. its the worst when I sleep. When I wake up.
then bacterial infection should be considered
sinusitis or sinus infection
can cause these symptoms
and can spread to the ear
causing ear ache.
please see your doctor for a clinical evaluation.
a course of antibiotics may be required if deemed necessary
you may try tylenol cold preparations available over the counter in the meantime.
to relieve your symptoms
I did. He couldn't figure it out.
I am on amoxacillan
are you taking any medication now?
should I keep taking?
how many days you are taking amoxicilin
been on it since friday
for strep throat. which it killed almost instantly. then these other terrible symptoms came out.
did you have proven strep throat or it was treated for presumed infection
that is the problem.
I think you may have viral infection.
which does not respond to antibiotics
it runs its own course which may be 7 -10 days
is amoxocillan ok for this?
use of antibiotic too early increases the risk of antibiotic resistance
hence, it may not be helping you now.
i will suggest you take comfort meds like tylenol, sudafed
drink fluids & take rest.
wait for 3 days.
should I stop? is it making it worse?
see if things get any better
if not, then you need another clinical evaluation preferably by a ENT specialist.
yes, you may stop amoxicillin now
everyone tells me that is dangerous. to stop taking antibiotics in middle of "treatment"
are you there?
well problem is here, nobody knows what is being treated here.
the infection was not even proven
when the antibiotic was started
this does more harm than good.
hence, in this case, antibiotic should be stopped
besides you already took for 5 days without any improvement.
that is pretty suggestive the diagnosis was wrong from the onset
so please stop the antibiotic.
wait out 3 days --please follow my recommendations
what happens if I am not better after three days?
go see a specailist? sounds exspensive...
then you see the ENT specialist for more thorough clinical evaluation
if you cannot see the ENt specialist, then see your doctor for reassessment
ok thanks. I will stop the antibiotic. I asumed it was doing more harm than good.
get well soon